# SDR HKGA20190620040

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 12037974001
- Condition: Cracked
- Location: Nacelle
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER (PER EMB120 SRM 51-40-04 REV 58 AND ETD 2019-120-067917). INSTALLED REPAIR DOUBLER (PER EMB120 SRM 51-40-02 REV 58 AND ETC 2019-120-067917).
PN: 120-37974-001 RH INTERMEDIATE COWL SHIM
